# SDR 99ZZZX858

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Carpe Diem Aviation Services of Missouri Inc, repair station K2TR136N
- Aircraft: N509SS
- Make and model: Swrngn SA226TC
- Aircraft serial: TC206
- Engine: Garrtt TPE3313U303G
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 31013751
- Condition: Failed
- Location: Compressor
- Part time: 650 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ON APPROACH WHEN LOSS OF POWER WAS NOTED.  UPON LANDING, ENGINE QUIT (LOCKED UP).  MALFUNCTION - COMPRESSOR BEARING FAILURE CAUSING COMPLETE ENGINE DESTRUCTION.  NOTE:  S.O.A.P. SAMPLE TAKEN APPROXIMATELY 30 HOURS EARLIER WAS NORMAL.  SUBMITTER RECOMMENDED REDUCED LIFE LIMITATION FROM 3600 HRS TO 1000 HRS OR LESS.  MANDATORY COMPLIANCE OF SB 72-1074.  INSTALLATION OF P/N 3101405-1 OR SB 72-0634 INSTALLING P/N 3103708-1.
